I'm 21 yr old male and my hair has been thinning over the 6 months.I took action about one month ago and went to see dermalogist.
I started treatment one month ago,i have done nothing but shed hair and lots of it.My hair has become very thin and my scalp is starting to show.I have noticed that the hair on my hairline is thinner now than it was before i started.I am wondering if i should stop taking it or continue.pls help me i am very anxious and depressed..
maybe the medicine you have taken is not give good reaction to you.. try to consult and expert.. or have you heard about NOVO HAIR product.. many baldness person try to use it and they saw a best result.. try you should try it..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.